On parameterized differential Galois extensions

Research output: Contribution to journalArticle

Abstract

We prove some existence results on parameterized strongly normal extensions for logarithmic equations. We generalize a result in Wibmer (2012) [16]. We also consider an extension of the results in Kamensky and Pillay (2014) [4] from the ODE case to the parameterized PDE case. More precisely, we show that if DD and Δ are two distinguished sets of derivations and (KD,Δ)(KD,Δ) is existentially closed in (K,Δ)(K,Δ), where K is a D∪ΔD∪Δ-field of characteristic zero, then every (parameterized) logarithmic equation over K has a parameterized strongly normal extension.

Bibliographical metadata

Original languageEnglish
Pages (from-to)2549-2563
JournalJournal of Pure and Applied Algebra
Volume220
Issue number7
Early online date6 Jan 2016
DOIs
StatePublished - Jul 2016